# SDR SWAA101233

- Difficulty date: March 3, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 73,149 hours, 66,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT OVERHEAD EMERGENCY EXIT BULLNOSE LIGHT LENS MISSING AT ROW 5.  INSTALLED LENS PER MM.
